RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Geom. Symmetry Phys., 2016, Volume 42, Pages 53–72 (Mi jgsph2)  

Constant solutions of Yang-Mills equations and generalized Proca equations

N. G. Marchuka, D. S. Shirokovb

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russian Federation
b Department of Mathematics, Faculty of Economic Sciences, National Research University, Higher School of Economics, Moscow, Russian Federation

Funding Agency Grant Number
Russian Foundation for Basic Research 16-31-00347
The reported study was funded by RFBR through the research project # 16-31- 00347 mol-a.


DOI: https://doi.org/10.7546/jgsp-42-2016-53-72


Bibliographic databases:

ArXiv: 1611.03070
Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jgsph2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019